The 3-hydroxy-3-methylglutaryl coenzyme A reductase inhibitors (statins) play a prominent role in the treatment of dyslipidemia. Overall, statins are well tolerated, with a low occurrence of adverse effects. More serious reactions to statins have been reported, although they are rare (e.g., rhabdomyolysis 0.3-13.5 cases/million statin prescriptions). Combination therapy to treat dyslipidemia has become common in many patients; however, it can also increase the risk of serious adverse effects. We report the case of a patient who experienced muscle pain and elevated creatine kinase levels 16 days after the addition of ezetimibe to his atorvastatin therapy for hypercholesterolemia. Twelve days after stopping the ezetimibe, his muscle pain resolved and his serum creatine kinase level returned to baseline. This case report raises questions regarding the safety of high-dose atorvastatin and ezetimibe combination therapy and suggests that caution and careful monitoring may be warranted.